Hi menme. If you taper off slowly you shouldn’t have much pain. I was taking Lyrica for 7-8 years and it caused me to have more pain than I had before starting it. I believe that’s why some people say that Lyrica helped them because when they went off too fast it would cause them pain so they would go back on it and what it would do is take away the withdrawal symptoms. Personally I hate Lyrica for what it did to me. It ruined my life and took many years away from me.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2014 • 3 answers
Posted 14 Apr 2016 • 2 answers
Does anyone have experience in being prescribed both gabapentin and Lyrica simultaneously? Max dose?
Posted 3 Jan 2017 • 1 answer
Posted 7 Apr 2018 • 1 answer
Posted 13 Jun 2018 • 0 answers